# SDR 06FDEA1088

- Difficulty date: March 15, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S MODIFICATION FROM P TO F/ACF FOUND BETWEEN STA 275-304 STR 28-29 LT, 2 FLUSH PATCH WITH INTERNAL DOUBLER.  NO ACTION REQUIRED.  REPAIR IS CONFORM TO SRM 53-20-00 FIG 11.
